# SDR IPXA11564650

- Difficulty date: January 24, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 24,013 hours, 15,834 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1500 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 BS 1500 FRAME INNER FLANGE IS DENTED AT STR26R.  REPAIR IAW SRM 53-00-07-2R-5, DETAIL III.
